U.S. doctors online nowAsk doctors free
A 23-year-old female asked:

I have watery milky white discharge, no smell, no pain, no itching, no discomfort. i have been on the pill (marvelon) for 3 months. i just started noticing this discharge is it normal when taking birth control?

1 doctor answer1 doctor weighed in
Dr. Stanley Swaby
Obstetrics and Gynecology 26 years experience
Yes: Increase discharge is normal with the pill especially in the first months after starting, since most women are more aware during this time. Discharge are usually white or clear. If there is a color change, odor, itching, pain or discomfort the see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 28, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.